# SDR ASAA2023100145403

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,132 hours, 17,585 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED DURING CRUISE. NO CAUSE DETERMINED. RE-ENGAGED WITHOUT ISSUE. CMB B. GROUNDED - YES. PERFORMED DFCS BITE TEST. FOUND NO FAULTS IN CURRENT STATUS AND BITE TEST PASSED. ROGELIO AGUILAR 21697. PERFORMED LAND VERIFY TEST PER AMM 22-11-00. NO FAULTS NOTED. SEAMC TODD NOTIFIED.
